Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 73, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 25, 2008, 4:54 PM CDT for Madison County, Arkansas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 4:54 PM CDT (21:54 UTC)
- Expired
- May 25, 2008, 10:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Madison County, AR
The radar
The Western Arkansas radar (KSRX), 84 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:50 PM CDT | FLASH FLOOD | Delaney, AR | WATER AND DEBRIS OVER HIGHWAY 16. |
| May 25, 8:37 PM CDT | FLASH FLOOD | 7 Wsw Combs, AR | WATER RESCUE OF 20 PEOPLE STRANDED IN THE MIDDLE OF THE WHITE RIVER ALONG THE MADISON/WASHINGTON COUNTY LINE. NO INJURIES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2790 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 252154
FFWTSA
ARC087-260300-
/O.NEW.KTSA.FF.W.0073.080525T2154Z-080526T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1000 PM CDT
* AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM WITTER TO
8 MILES WEST OF SAINT PAUL...MOVING EAST AT 22 MPH. RADAR INDICATES
THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2
INCHES WILL BE POSSIBLE THROUGH 700 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...PETTIGREW AND BOSTON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.
LAT...LON 3585 9351 3583 9351 3582 9350 3576 9352
3578 9390 3576 9391 3576 9396 3583 9396
3584 9394 3594 9394 3596 9347
TIME...MOT...LOC 2154Z 271DEG 19KT 3592 9367 3578 9388
$$2 follow-up statements
000
WGUS74 KTSA 252224
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT SUN MAY 25 2008
ARC087-260300-
/O.CON.KTSA.FF.W.0073.000000T0000Z-080526T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-
523 PM CDT SUN MAY 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHERN MADISON COUNTY...
AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 2 MILES
EAST OF BOSTON TO 8 MILES WEST OF SAINT PAUL...WITH INDIVIDUAL
STORMS MOVING EAST AT 20 MPH WHILE THE ENTIRE LINE OF STORMS REMAINS
NEARLY STATIONARY. RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE THROUGH 800
PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE PETTIGREW.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.
LAT...LON 3585 9351 3583 9351 3582 9350 3576 9352
3578 9390 3576 9391 3576 9396 3583 9396
3584 9394 3594 9394 3596 9347
TIME...MOT...LOC 2223Z 271DEG 19KT 3583 9354 3580 9388
$$000
WGUS74 KTSA 260113
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT SUN MAY 25 2008
ARC087-260300-
/O.CON.KTSA.FF.W.0073.000000T0000Z-080526T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-
809 PM CDT SUN MAY 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHERN MADISON COUNTY...
AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT 4 TO 6 INCHES OF RAIN FELL ACROSS SOUTHERN MADISON COUNTY
LATE THIS AFTERNOON AND EARLY THIS EVENING. THE RAIN HAS ENDED
ACROSS THE AREA. HOWEVER..THE THREAT FOR FLASH FLOODING WILL
CONTINUE THROUGH 10 PM AS THE RUNOFF FROM THE EXCESSIVE RAINFALL
CONTINUES.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3585 9351 3583 9351 3582 9350 3576 9352
3578 9390 3576 9391 3576 9396 3583 9396
3584 9394 3594 9394 3596 9347
TIME...MOT...LOC 0109Z 271DEG 19KT 3581 9246 3587 9380
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:06 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 25, 3:06 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 306 PM CDT SUN MAY 25 2008 .DISCUSSION... ONGOING SEVERE WEATHER BEING AIDED BY PASSING MCV AND FUELED BY STRONG INSTABILITY. THESE CONDITIONS REMAIN PRESENT INTO THE EVENING HOURS WITH A GRADUAL EASTWARD SHIFT OF THE STORM POTENTIAL. ATTENTION WILL THEN TURN TO ANY POSSIBILITY OF COMPLEX MERGING FROM STORMS ALONG DRYLINE...HOWEVER THIS FEATURE REMAIN IN FAR WEST TEXAS THUS ANY EFFECTS WOULD BE VERY LATE TONIGHT. UNSEASONABLY WARM OVERNIGHT LOWS WILL CONTINUE. FRONTAL BOUNDARY ACROSS KANSAS WILL SAG SLOWLY SOUTHWARD ON MONDAY AS UPPER RIDGING FLATTENS...HOWEVER BULK OF STORMS DURING THE AFTERNOON AND EVENING LOOK TO REMAIN OUT OF THE FORECAST AREA. THUNDERSTORM CHANCES WILL INCREASE MONDAY NIGHT AS A LARGE MCS IS LIKELY TO TRACK MAINLY TO OUR NORTH...HOWEVER THE SOUTHERN PERIPHERY OF THIS COMPLEX WILL THREATEN NORTHERN PORTIONS OF THE AREA. MCS OUTFLOW AND EVENTUALLY THE TRUE SYNOPTIC FRONTAL BOUNDARY WILL ENTER INTO THE AREA ON TUESDAY WITH AN EXPECTED INCREASE IN THUNDERSTORM COVERAGE...HELD SOMEWHAT IN CHECK BY PREVAILING UPPER RIDGE ALOFT. TEMPERATURES WILL RETURN TO NEARER LATE MAY NORMALS BY MID WEEK. PENDING THE LOCATION OF THE EFFECTIVE FRONT...THUNDERSTORM CHANCES ARE EXPECTED TO SHIFT SOUTH OF THE AREA WEDNESDAY INTO THURSDAY. THERMAL RIDGE RETURNS IN FORCE BY LATE WEEK AND SERVE AS A STRONG CAP FOR THUNDERSTORM POTENTIAL...ALONG WITH AGAIN PUSHING TEMPERATURES WELL ABOVE NORMAL. A COLD FRONT MAY ATTEMPT TO IMPACT THE FORECAST AREA NEXT WEEKEND THOUGH CONFIDENCE IS NOT HIGH THAT THE BOUNDARY WILL MAKE MUCH SOUTHWARD PROGRESS. && .PRELIMINARY POINT TEMPS/POPS... TUL 76 93 73 87 / 20 20 20 30 FSM 71 91 71 91 / 20 10 10 20 MLC 74 90 73 88 / 10 10 10 20 BVO 71 90 69 86 / 30 20 30 30 FYV 68 86 69 85 / 30 10 10 30 BYV 70 86 69 85 / 30 20 10 40 MKO 72 89 70 87 / 20 10 10 20 MIO 73 89 71 85 / 30 30 30 40 F10 73 89 73 86 / 10 10 10 20 HHW 73 89 74 89 / 10 10 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....07
Hazardous weather outlook, May 25, 4:54 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 454 PM CDT SUN MAY 25 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 453 PM CDT SUN MAY 25 2008 ...TORNADO WATCH UNTIL 8 PM FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EXTREME NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EXTREME NORTHWEST ARKANSAS. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EXTREME NORTHWEST ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...EXTREME NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE TO MARCH ACROSS NORTHWEST ARKANSAS THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS NORTHEAST OKLAHOMA AND INTERACTS WITH THE MOIST AND UNSTABLE AIRMASS IN PLACE ACROSS THE REGION. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND WIND GUSTS T0 70 MPH. IN ADDITION...WIND PROFILES WILL BE MARGINALLY FAVORABLE FOR A RISK OF TORNADOES SHOULD A SUSTAINED SUPERCELL DEVELOP. THIS ACTIVITY IS EXPECTED TO EXIT THE AREA BY EARLY THIS EVENING AS THE UPPER LEVEL DISTURBANCE MOVES INTO SOUTHWEST MISSOURI. MORE ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS MUCH OF THE REMAINDER OF THE AREA THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THESE STORMS COULD ALSO BECOME SEVERE. THIS ACTIVITY WILL DIMINISH SHORTLY AFTER SUNSET. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL APPROACH FROM THE NORTH LATE MONDAY NIGHT AND WILL SAG SLOWLY SOUTH THROUGH THE AREA TUESDAY INTO WEDNESDAY. THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL BECOME MORE WIDESPREAD IN THE VICINITY OF THIS FRONT. OTHERWISE...TYPICAL LATE MAY WEATHER WILL PREVAIL WITH ISOLATED TO WIDELY SCATTERED THUNDERSTORMS POSSIBLE EACH DAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 25, 3:35 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 E ROGERS 36.33N 94.08W
05/25/2008 E0.88 INCH BENTON AR FIRE DEPT/RESCUE
NICKEL SIZE HAIL REPORTED AT THE HIGHWAY 12 BRIDGE
&&
DMJSpecial weather statement, May 25, 4:09 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT SUN MAY 25 2008
ARZ002-011-252145-
CARROLL AR-MADISON AR-
409 PM CDT SUN MAY 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CENTRAL CARROLL AND NORTHERN MADISON
AT 409 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHEAST OF PLEASANT RIDGE TO 3 MILES
NORTHWEST OF CLIFTY...MOVING EAST AT 29 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...PLEASANT RIDGE...
BERRYVILLE...GREEN FOREST...CABANAL...URBANETTE...GRANDVIEW...CLIFTY
AND ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3628 9343 3623 9386 3650 9364 3650 9330
TIME...MOT...LOC 2109Z 262DEG 25KT 3650 9359 3626 9382Local storm report, May 25, 4:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND GST 1 S FAYETTEVILLE 36.05N 94.16W
05/25/2008 E65 MPH WASHINGTON AR AMATEUR RADIO
60 TO 65 MPH WIND ESTIMATED SOUTH OF FAYETTEVILLE ALONG
INTERSTATE 540
&&
MEBSpecial weather statement, May 25, 4:23 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT SUN MAY 25 2008
ARZ010-011-019-020-252200-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
423 PM CDT SUN MAY 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND SOUTHWESTERN
MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 423 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF CROSSES TO MOUNT GAYLER...MOVING
EAST AT 16 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BIDVILLE...PATRICK...DELANEY...CROSSES AND MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3590 9383 3567 9389 3570 9416 3592 9400
TIME...MOT...LOC 2123Z 261DEG 14KT 3593 9391 3574 9407Local storm report, May 25, 4:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 5 SE TAHLEQUAH 35.86N 94.91W
05/25/2008 E0.88 INCH CHEROKEE OK AMATEUR RADIO
NICKLE SIZE HAIL REPORTED IN WELLING
&&
MEBSpecial weather statement, May 25, 4:36 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT SUN MAY 25 2008
OKZ068-069-252200-
ADAIR OK-CHEROKEE OK-
436 PM CDT SUN MAY 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN ADAIR
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 436 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TAHLEQUAH...MOVING NORTHEAST AT 19 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PROCTOR...OAKS...TAHLEQUAH...ELDON
AND SCRAPER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3606 9466 3582 9496 3594 9513 3617 9491
3617 9490 3617 9481
TIME...MOT...LOC 2136Z 220DEG 17KT 3595 9497The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:39 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 66 min |
| May 25, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 57 min |
| May 25, 3:24 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 66 min |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 41 min |
| May 25, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 38 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 60 min |
| May 25, 4:09 PM CDT | Special Weather Statement | TSA | Carroll | 36 min |
| May 25, 4:23 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 25, 4:29 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 46 min |
| May 25, 4:30 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 29 min |
| May 25, 5:05 PM CDT | Flash Flood Warning | TSA | Franklin | 5 hr |
| May 25, 5:33 PM CDT | Flash Flood Warning | TSA | Washington | 5 hr |
| May 25, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 64 min |
Nearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.